# SDR USAA2014051200006

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 31,702 hours, 24,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2361
- Condition: Unserviceable
- Location: L1 Door
- Part time: 31,064 hours, 23,405 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR DAMPER DOES NOT DAMPEN DOOR WHEN OPENING.  REPLACED DOOR DAMPER & EMERGENCY OPERATION CYLINDER IAW AMM 52-11-14-400-001-B.
